Meridian Surfaces with Constant Mean Curvature in Pseudo-Euclidean 4-Space with Neutral Metric


BULCA B., Milousheva V.

MEDITERRANEAN JOURNAL OF MATHEMATICS, vol.14, no.2, 2017 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 2
  • Publication Date: 2017
  • Doi Number: 10.1007/s00009-017-0878-x
  • Journal Name: MEDITERRANEAN JOURNAL OF MATHEMATICS
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Keywords: Meridian surfaces, Quasi-minimal surfaces, Constant mean curvature, Pseudo-Euclidean space with neutral metric, SPACE, CLASSIFICATION

Abstract

In the present paper we consider a special class of Lorentz surfaces in the four-dimensional pseudo-Euclidean space with neutral metric which are one-parameter systems of meridians of rotational hypersurfaces with timelike, spacelike, or lightlike axis and call them meridian surfaces. We give the complete classification of minimal and quasi-minimal meridian surfaces. We also classify the meridian surfaces with non-zero constant mean curvature.